# SDR DALA2019120507056

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 52,308 hours, 36,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN REAR TAIL CONE ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK, B5-116, IN THE AFT RIGHT LAVATORY. THE OVERHEAD EMERGENCY LIGHTS IN THE REAR TAIL CONE RETURNED TO NORMAL OPERATION. (LP #6607840)
